# SDR AALA20121101002

- Difficulty date: October 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NUMBER 10 LEADING EDGE SLAT SKIN, 42 INCHES FROM INBOARD END.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-43-01-2R 2.
